MathSciNet Relay Station
MathSciNet bibliographic data
MR1131951 47H10
Schu, Jürgen On a theorem of C. E. Chidume concerning the iterative approximation of fixed points. Math. Nachr. 153 (1991), 313–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement